Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On sequential convergence


Author: R. M. Dudley
Journal: Trans. Amer. Math. Soc. 112 (1964), 483-507
MSC: Primary 54.22
DOI: https://doi.org/10.1090/S0002-9947-1964-0175081-6
MathSciNet review: 0175081
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach and C. Kuratowski, Sur une généralisation du problème de la mesure, Fund. Math. 14 (1929), 127-131.
  • [2] Garrett Birkhoff, On the combination of topologies, Fund. Math. 26 (1936), 156-166.
  • [3] N. Bourbaki, Espaces vectoriels topologiques (Les structures fondamentales de l'analyse, Livre V), Hermann, Paris, 1955.
  • [4] W. F. Donoghue and K. T. Smith, On the symmetry and bounded closure of locally convex spaces, Trans. Amer. Math. Soc. 73 (1952), 321-344. MR 0049478 (14:182f)
  • [5] R. M. Dudley, Continuity of homomorphisms, Duke Math. J. 28 (1961), 587-594. MR 0136676 (25:141)
  • [6] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [7] M. Fréchet, Sur la notion de voisinage dans les ensembles abstraits, Bull. Sci. Math. 42 (1918), 138-156.
  • [8] A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math. 3 (1954), 57-123. MR 0075542 (17:765b)
  • [9] L. Hörmander, On the range of convolution operators, Ann. of Math. (2) 76 (1962), 148-169. MR 0141984 (25:5379)
  • [10] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [11] J. Kisyński, Convergence du type L, Colloq. Math. 7 (1959-60), 205-211. MR 0123287 (23:A615)
  • [12] L. Schwartz, Théorie des distributions, 2nd ed., Hermann, Paris, 1957 (Tome I), 1959 (Tome II).
  • [13] L. Schwartz, Théorie des distributions à valeurs vectorielles. I, II, Ann. Inst. Fourier (Grenoble) 7 (1957), 1-142; 8 (1958), 1-210.
  • [14] A. Tarski, Ideale in vollständigen Mengenkörpern, Fund. Math. 33 (1945), 51-65. MR 0017737 (8:193b)
  • [15] P. Urysohn, Sur les classes L de M. Fréchet, Enseignement Math. 25 (1926), 77-83.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0175081-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society